# SDR UPS96420916

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Bs 1373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:  C.  RT BLG WHEELWELL - LOWER SKIN CORNER OF PRESSURE DECK, STA 1373 OUTBOARD SIDE OF WHEELWELL IS BROKEN OFF AND THERE ARE SIGNS OF CORROSION AT THAT SKIN.  REMOVED CORROSION IAW SRM 51-10-01.  CORROSION OUT OF LIMITS IAW SRM 51-10- 01.  REPAIRED IAW SRM 53-10-01 PER DRAWING KLM DFX96-176, EFN 747-53-0787.
